# SDR NOCA08308

- Difficulty date: November 11, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT BY 18, 22, 25, 30FED AND 32, 33, 35ABC.  RELAMPED EMERGENCY LIGHTS STOWAGE BINS / BULLNOSE TYPE, LOCATED AT 18, 22, 25, 30FED AND 32, 33, 35ABC IAW AMM.  ALL OPS NORMAL, CLEARED CI WITH MCC.
